Lower semicontinuous Quantum stochastic Differential Inclusions

  • Michael Oluniyi Ogundiran Department of Mathematics Obafemi Awolowo University, Ile-Ife Osun State
  • Ezekiel Olusola Ayoola Department of Mathematics. University of Ibadan, Ibadan.

Abstract

In this paper we established the existence of solutions of Lower semicontinuous quantum stochastic differential inclusions(QSDI). The existence of a continuous selection of a predeï¬ned integral operator was established. This selection which is an adapted stochastic process is a solution of the Lower semicontinuous quantum stochastic differential inclusions.

Published
2013-03-06
How to Cite
Ogundiran, M. O., & Ayoola, E. O. (2013). Lower semicontinuous Quantum stochastic Differential Inclusions. European Journal of Mathematical Sciences, 2(1), 1-16. Retrieved from http://ejmathsci.org/index.php/ejmathsci/article/view/78
Section
Articles